| Model Number |
9847 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported measurements on the rad-g "stopped working." there was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).H3 other text : device not returned.
Additional Manufacturer Narrative
Other, other text: the returned rad-g was evaluated.The device was able to obtain measurements when tested with a lab tester.All alarm conditions were audible and visual.No product performance issues related to spo2 and pulse rate measurements were identified.The device was determined to be functioning as designed masimo initiated a recall for this device and notified us fda on 02/15/2024.The recall number is z-1538-2024.
Event or Problem Description